or


[07/09/18 - 03:34 PM]
CBS Announces Fall 2018-2019 Primetime Premiere Dates
Look for special Monday premieres of "The Big Bang Theory" and "Young Sheldon" to kick off the new season on September 24.

[via press release from CBS]

CBS ANNOUNCES FALL 2018-2019 PRIMETIME PREMIERE DATES

Premiere Week Opens with the Special Season Premieres of "The Big Bang Theory" and "Young Sheldon" From 8:00-9:00 PM, Leading into the Series Premiere of New Drama "Magnum P.I." at 9:00 PM, on Monday, Sept. 24

Dick Wolf's "FBI" Joins CBS' # 1 Drama "NCIS" and "NCIS: New Orleans" on Tuesday, Sept. 25

"Survivor's" 90-Minute Opener Airs Wednesday, Sept. 26 at 8:00 PM, Followed by the 90-Minute Season Finale of "Big Brother" at 9:30 PM

"Murphy Brown" Debuts Thursday, Sept. 27 at 9:30 PM

On Sunday, Sept. 30, New Drama "God Friended Me" Launches at 8:30 PM, Followed by the Season Premiere of "NCIS: Los Angeles" at 9:30 PM

Monday's New One-Hour Comedy Block Begins Oct. 1 with the Series Debuts of "The Neighborhood" and "Happy Together" From 8:00-9:00 PM

CBS announced today its 2018-2019 primetime premiere dates that begin with the return of television's #1 most-watched program, THE BIG BANG THEORY, and last season's #1 new comedy, YOUNG SHELDON, on Monday, Sept. 24.

**Denotes Football Doubleheader

Monday, Sept. 24
8:00-8:30 PM THE BIG BANG THEORY (12th Season Premiere)
8:30-9:00 PM YOUNG SHELDON (2nd Season Premiere)
9:00-10:00 PM MAGNUM P.I. (SERIES DEBUT)
10:00-11:00 PM BULL (3rd Season Premiere/New Time Period)

Tuesday, Sept. 25
8:00-9:00 PM NCIS (16th Season Premiere)
9:00-10:00 PM FBI (SERIES DEBUT)
10:00-11:00 PM NCIS: NEW ORLEANS (5th Season Premiere)

Wednesday, Sept. 26
8:00-9:30 PM SURVIVOR (90-Minute 37th Season Premiere)
9:30-11:00 PM BIG BROTHER (90-Minute Season Finale)

Thursday, Sept. 27
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM YOUNG SHELDON (Regular Time Period)
9:00-9:30 PM MOM (6th Season Premiere)
9:30-10:00 PM MURPHY BROWN (NTP)
10:00-11:00 PM S.W.A.T. (2nd Season Premiere)

Friday, Sept. 28
8:00-9:00 PM MACGYVER (3rd Season Premiere)
9:00-10:00 PM HAWAII FIVE-0 (9th Season Premiere)
10:00-11:00 PM BLUE BLOODS (9th Season Premiere)

Saturday, Sept. 29
8:00-9:00 PM CRIMETIME SATURDAY
9:00-11:00 PM 48 HOURS (2-Hour 31st Season Premiere)

**Sunday, Sept. 30
7:30-8:30 PM 60 MINUTES (51st Season Premiere)
8:30-9:30 PM GOD FRIENDED ME (SERIES DEBUT)
9:30-10:30 PM NCIS: LOS ANGELES (10th Season Premiere)

Monday, Oct. 1
8:00-8:30 PM THE NEIGHBORHOOD (SERIES DEBUT)
8:30-9:00 PM HAPPY TOGETHER (SERIES DEBUT)
9:00-10:00 PM MAGNUM P.I.
10:00-11:00 PM BULL

Wednesday, Oct. 3
8:00-9:00 PM SURVIVOR (Regular Time Period)
9:00-10:00 PM SEAL TEAM (2nd Season Premiere)
10:00-11:00 PM CRIMINAL MINDS (14th Season Premiere)

Saturday, Oct. 6
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS (Regular Time Period)

Sunday, Oct. 7
7:00-8:00 PM 60 MINUTES (Regular Time Period)
8:00-9:00 PM GOD FRIENDED ME (Regular Time Period)
9:00-10:00 PM NCIS: LOS ANGELES (Regular Time Period)
10:00-11:00 PM MADAM SECRETARY (5th Season Premiere)





  [july 2018]  
S
M
T
W
T
F
S


· 48 HOURS (CBS)
· 60 MINUTES (CBS)
· BIG BANG THEORY, THE (CBS)
· BIG BROTHER (CBS)
· BLUE BLOODS (CBS)
· BULL (CBS)
· CRIMINAL MINDS (CBS)
· FBI (CBS)
· GOD FRIENDED ME (CBS)
· HAPPY TOGETHER (CBS)
· HAWAII FIVE-0 (CBS)
· MACGYVER (CBS)
· MADAM SECRETARY (CBS)
· MAGNUM PI (CBS)
· MOM (CBS)
· MURPHY BROWN (CBS)
· NCIS (CBS)
· NCIS: LOS ANGELES (CBS)
· NCIS: NEW ORLEANS (CBS)
· NEIGHBORHOOD, THE (CBS)
· SEAL TEAM (CBS)
· SURVIVOR (CBS)
· SWAT (CBS)
· YOUNG SHELDON (CBS)





[02/15/19 - 12:50 PM]
"North Woods Law" Returns to Animal Planet for an All-New Season from New Hampshire on an All-New Night on Tuesday Feb. 19
From its beautiful but merciless mountain ranges to its remote and picturesque rivers, New Hampshire provides a never-ending series of challenges for its Conservation Officers.

[02/15/19 - 12:00 PM]
It's the "Start of Something New" as Production Begins on the Disney+ Original Series "High School Musical: The Musical: The Series"
The 10-episode series picks up nearly 15 years after the original movie aired at the real-life location where it all began: East High.

[02/15/19 - 10:03 AM]
FOX Confirms "Cosmos: Possible Worlds" Launch Pushed from March 3
The network's animated comedies will continue in their current Sunday time periods for the foreseeable future.

[02/15/19 - 09:07 AM]
Video: Showtime(R) Debuts Official Poster and New Video for Season Four of "Billions" Premiering on Sunday, March 17 at 9 PM ET/PT
Viewers can catch up on the first three seasons, available now on Showtime on-air, on demand and over the internet.

[02/15/19 - 08:53 AM]
Netflix Renews Emmy-Nominated Sitcom "Alexa & Katie" Starring Paris Berelc and Isabel May for a Third Season
The third season will launch in two parts featuring eight episodes each.

[02/15/19 - 08:12 AM]
Thursday's Broadcast Ratings: ABC, CBS Share Demo Honors on Valentine's Day
The Eye however remains the night's most-watched network.

[02/15/19 - 06:02 AM]
A Brand-New Transformers Series, "War for Cybertron," Will Roll Out on Netflix in 2020
The streaming service broke the news via social media this morning.

[02/15/19 - 06:01 AM]
Video: Key Art Debut and New Trailer for "Triple Frontier" Starring Ben Affleck, Oscar Isaac, Charlie Hunnam, Garrett Hedlund, Pedro Pascal & Adria Arjona
The film launches in select theaters on March 6 and globally on Netflix March 13.

[02/14/19 - 01:28 PM]
Video: Official Trailer - New "DC Super Hero Girls" Series on Cartoon Network
Look for a special one-hour premiere on Friday, March 8 at 6:00/5:00c.

[02/14/19 - 01:12 PM]
"American Ninja Warrior" Glides to Eighth Season Renewal on NBC
Production will begin in the spring and a premiere date will be announced shortly.

[02/14/19 - 11:13 AM]
"Bridezillas" Returns to WE tv for Season 12 on March 15 at 10:00 PM ET/PT
"Bridezillas" is back on WE tv with a vengeance as the most over-the-top, crazy brides wreak wedding hell with all new epic meltdowns, wild bachelorette blowouts, family feuds and more.

[02/14/19 - 09:41 AM]
"Love Death and Robots" Premieres March 15th Only on Netflix
This spring, 18 animated short stories presented by Tim Miller and David Fincher land on Netflix in its first ever animated adult anthology series.

[02/14/19 - 08:48 AM]
Bounce Acquires Rights to "Moesha" and "The Game" in New Licensing Agreement with CBS Television Distribution
Both shows will air in back-to-back one-hour blocks beginning this Monday, February 18 at 7:00/6:00c.

[02/14/19 - 08:33 AM]
Video: "Killing Eve" Season Two Official Trailer - Premieres April 7 on BBC America
Sandra Oh and Jodie Comer return as Eve and Villanelle in this story of two women, bound by a mutual obsession and one brutal act.

[02/14/19 - 08:31 AM]
Pucker Up! "The Kissing Booth 2" Is Coming to Netflix!
Joey King, Joel Courtney and Jacob Elordi will reprise their roles on the sequel.